# SDR DALA2021022501110

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,483 hours, 15,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Abnormal
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DOES NOT ILLUMINATE WITH DOORS ARMED.  MAINTENANCE FOUND BASE OF SLIDE LIGHT SWITCH OFF AND REINSTALLED BASE.  SYSTEM OPERATION IS NORMAL.  (LP 1739035)
